MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509071
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method was used during a percutaneous endoscopic gastrostomy placement procedure on (b)(6) 2022.During preparation, the peg tube detached.The procedure was completed with a new endovive standard peg kit push method.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14944176
Report Number3005099803-2022-03637
Device Sequence Number14643423
Product Code PIF
UDI-Device Identifier08714729880530
UDI-Public08714729880530
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Model NumberM00509071
Device Catalogue Number57706
Device Lot Number0027754776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown